# SDR CA010627063

- Difficulty date: June 21, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,479 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 76778
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF AD 93-02-05 FUEL INJECTOR LINES AND CLAMPS IT WAS NOTED THAT FUEL WAS LEAKING WITH BASE OF FITTING IN MANIFOLD. UPON REMOVAL OF MANIFOLD IT WAS TOWED TO BE CRACKED BETWEEN BOTH LT & TOP FITTING.
